메뉴 건너뛰기




Volumn 267, Issue 1, 2002, Pages 97-115

Cauchy functions for dynamic equations on a measure chain

Author keywords

Cauchy functions; Measure chains; Time scales

Indexed keywords


EID: 0036501078     PISSN: 0022247X     EISSN: None     Source Type: Journal    
DOI: 10.1006/jmaa.2001.7753     Document Type: Article
Times cited : (12)

References (21)
  • 8
  • 16
    • 84951604495 scopus 로고
    • Analysis on measure chains - A unified approach to continuous and discrete calculus
    • (1990) Results Math , vol.18 , pp. 18-56
    • Hilger, S.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.